# SDR 98ZZZX2173

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768GC
- Make and model: Cessna 182P
- Aircraft serial: 18262276
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Door
- Part number: 165201325
- Condition: Detached
- Location: Cowl Induction
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENG POWER LOSS AT CRUISE SETTING.  DURING GROUND RUN AT FULL POWER, LOSS OF POWER NOTED AND THROTTLE COULD NOT BE RETARDED (THROTTLE LOCKED).  ENG WAS SHUT DOWN BY FUEL CUTOFF AND IGNITION.  REMOVED COWLING AND FOUND ALTERNATE AIR DOOR CESSNA P/N 1652013-25 IN THE INDUCTION DUCT FROM AIR BOX TO FUEL INJ ASSY.  THIS CAUSED A RESTRICTION OF AIR FLOW TO ENG AND ALT AIR DOOR TO BECOME LODGED IN THE THROTTLE VALVE DURING FULL POWER SETTING DUE TO AIR VELOSITY ENTERING ENG INTAKE.  ALT AIR DOOR IS INCORP IN THE AIR BOX AND LOCATED IN PLACE BY A PIN AND LOADED SPRINGS.  ACFT MODIFIED UNDER STC SA3825SW FOR INSTALL OF IO-470F CONT ENG WHICH INCLUDED MODIFICATION OF INDUCTION SYS TO INCLUDE AN ALT AIR DOO
